Issue Details

Vol 43 No 1, (2009)

Inference in statistical shape theory: elliptical configuration densities

Reduction of bias and mean square error in estimating AR(1) model parameter based on Quenouille-type and optimum overlapping series splitting estimators

Estimation of the mean vector of a multivariate normal model under reflected normal loss

Marginal homogeneity and distance subsymmetry models in square contingency tables with ordered categories

Comparison of restricted maximum likelihood and bootstrap via minimum norm quadratic unbiased estimators for hierarchical linear models under

*** QuickLaTeX cannot compile formula:

*** Error message:
Cannot download image from QuickLaTeX server: cURL error 28: Resolving timed out after 5514 milliseconds
Please make sure your server/PHP settings allow HTTP requests to external resources ("allow_url_fopen", etc.)
These links might help in finding solution:

Improved estimation of the parameters of simple linear regression model with autocorrelated errors

Two new estimators of distribution functions

Gene selection with Johnson’s distribution